I have been on femera for about 6 months and I have severe skin itching, joint pain, muscle pain with bone pain, extreme tiredness. Is this common and when should it go away. I have tried Tamoxifin and couldn't take it for the same reasons.
Muscle and joint pain, fatique and feeling weak are common side-effects of femara. Itchy skin is uncommon but has been reported.
If you are finding these side-effects bothersome you should see your doctor.
You can view a list of femara side-effects here:
- Femara Information for Consumers
- Femara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Femara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2010 • 1 answer
Does femara loose its punch after 5 years... Im afraid to go off or it (cancer) breast may have come
Posted 19 Jun 2010 • 1 answer
Posted 28 Jun 2010 • 1 answer
Posted 5 Feb 2011 • 1 answer
Posted 31 Jul 2014 • 1 answer